# SDR 2009F00094

- Difficulty date: October 15, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Cessna 208B
- Aircraft serial: 208B0825
- Aircraft time: 5,018 hours, 9,667 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120592
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Part time: 5,018 hours, 9,667 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER SERVICE AGENT STEPPED ON BOTTOM STEP OF PASSENGER DOOR, WITHOUT THE A/C TAIL-STAND IN PLACE.  A/C TAIL CONTACTED GROUND, DAMAGING AFT BULKHEAD AND TAIL TIE-DOWN ASSY.
